# SDR CNQ32015FA0000044

- Difficulty date: January 16, 2015
- Submitted: January 29, 2015
- Operation: General aviation
- Filed by: Textron Aviation Inc, repair station CNQ3918C
- Aircraft: N503SV
- Make and model: Cessna 680CE
- Aircraft serial: 0503
- Aircraft time: 464 hours, 382 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 69481013
- Condition: Failed
- Location: Mlg
- Part time: 464 hours, 382 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT MLG WOULD NOT INDICATE DOWN AND LOCKED AFTER GEAR WAS SELECTED DOWN.  RIGHT MLG UPLOCK SWITCH TESTED AND FOUND FAILED.  RIGHT MLG UPLOCK SWITCH WAS R & R.  PERFORMED SATISFACTORY OPS CHECK.
